RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 5  


Review articles
Multidimensional dynamical systems
B. A. Shcherbakov
739

Ordinary Differential Equations
On the theory of the absolute stability of control systems
S. A. Aisagaliev
748
Linear differential equations with generalized coefficients from the standpoint of the theory of mnemonic functions
A. B. Antonevich, A. V. Turlo
758
Shortest sub-Riemannian geodesics
N. N. Petrov
768
Stability in probability of the zero solution of a system of differential equations with random coefficients
V. D. Potapov
776
On the smoothness of an invariant torus of a countable linear extension of a dynamical system on an $m$-dimensional torus
A. M. Samoilenko, Yu. V. Teplinskii
781
The Hamilton property of Painlevé equations and the method of isomonodromic deformations
B. I. Suleimanov
791
Asymptotic splitting of boundary value problems for abstract differential equations
S. L. Edelstein
797

Partial Differential Equations
Goursat and Darboux problems for the two-dimensional wave equation. I
Ak. B. Bazarbekov, Ar. B. Bazarbekov
806
On the theory of quasilinear partial differential equations
A. V. Bitsadze
814
A hyperbolic Stefan problem
T. D. Dzhuraev, J. O. Takhirov
821
On a problem with nonlocal boundary conditions when the lines of change of type in a mixed domain are perpendicular
M. M. Zainulabidov
832
One-sided estimates for the solutions of the Cauchy problem for second-order parabolic equations in classes of rapidly growing functions. I
L. I. Kamynin, B. N. Khimchenko
838
Regular solution of a nonlocal boundary value problem for an equation of mixed type
M. G. Karatopraklieva
847
Uniqueness of the solution of the Tricomi and Darboux problem for an equation
M. Meredov
858
On the spectral characteristics of a nonlocal boundary value problem
E. I. Moiseev
864
An asymptotic relationship between solutions of different nonlinear equations for large time values. I
P. I. Naumkin, I. A. Shishmarev
873

Integral Equations
Inversion of singular integrals on a piecewise-smooth contour on a Riemann surface
I. A. Bikchantaev
882
A class of integral operators and applications to quasi-elliptic equations. I
G. V. Demidenko
889

Short Communications
Construction of differential systems from an infinitesimal operator and a universal invariant of a one-parameter group of transformations
V. N. Gorbuzov
899
On the convergence property for linear normal periodic partial differential systems
S. V. Zhestkov
902
The neutral manifold principle for finding a limit cycle
Yu. V. Malyshev, V. P. Zakharov, E. V. Galegova
905
A method for reducing boundary value problems to finite systems of algebraic equations
V. V. Pikul
908
On equivalence and invariants of ordinary linear differential equations
U. D. Bekbaev
911
Lyapunov functions in estimates for the Hausdorff dimension of attractors of a third-order equation
V. A. Boichenko
913
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019